TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
purplemask Offline
Member
Average Joe
***
 
purplemask's Avatar
 
Name: Regina
Age: 28
Gender: Female

Posts: 102
Join Date: May 11th 2009

If you have taken CYMBALTA - August 6th 2010, 05:42 AM

I'm 19 and I've been taking Cymbalta for about two months now. Recently, I've noticed that thoughts of suicide have been getting worse every day. I have thought about suicide in the past, but I was just wondering if you've taken Cymbalta, did you have an increase in suicidal thought?
I just can't tell whether or not it's the medicine making it worse, or if i'm just losing it and the medicine isn't enough. Now I'm scared to take it and scared to get off it.
   
  (#2 (permalink)) Old
.:Bibliophile:. Offline
PM me anytime!

TeenHelp Veteran
*************
 
.:Bibliophile:.'s Avatar
 
Gender: Just me

Posts: 16,586
Blog Entries: 1757
Join Date: January 18th 2009

Re: If you have taken CYMBALTA - August 6th 2010, 06:06 PM

Hey there,

Sometimes medicine can cause suicidal thoughts to increase especially in the very beginning when your body is first adjusting. I know that when I first started taking medicine my doctor said to notify her if my thoughts of depression get worse because I am taking new medicines etc. It takes the body 6-8 weeks to adjust to the medicine so I guess the new chemicals can enhance the depression sometimes?

Anyway, you shouldn't just not take it because that could make the thoughts of suicide you are having even worse. What you need to do is call your doctor immediately and tell her what is going on. Doctors have an emergency number just for that reason. They are 'on call' so to speak all year round; while your doctor might not be able to get you in this week since it is pretty much over, he or she will probably do what they can to get you in as soon as possible or talk to you a little more over the phone and asses what is going on.

When a person is on medicines it is really important for them to tell the doctors everything that is going on. When you communicate with the medicine doctors is the only way to ensure that you will get the best medical care possible.

Hope this helped and if you need anything feel free to pm me.

Jenna


|Lead Moderator|Newsletter Officer|
   
  (#3 (permalink)) Old
Buffie-92 Offline
Member
Welcome me, I'm new!
*
 
Buffie-92's Avatar
 
Name: Bridget
Gender: Female
Location: Canada

Posts: 43
Join Date: January 27th 2010

Re: If you have taken CYMBALTA - August 6th 2010, 08:54 PM

yes, Cymbalta did this to me too.
it also gave me bad headaches, nausea, and recently I had stomach pains and vomiting.
I don't like it, it doesn't change my moods.


but these are days we dream about
when the sunlight paints us gold
and this apartment could not be prettier
as we danced up there alone..


   
  (#4 (permalink)) Old
Cammygirl Offline
Member
Not a n00b
**
 
Cammygirl's Avatar
 
Age: 29
Gender: Female

Posts: 80
Blog Entries: 1
Join Date: September 19th 2009

Re: If you have taken CYMBALTA - August 6th 2010, 09:57 PM

hello Regina!
i didn't take cymbalta but my flatmate did, and he felt the same thing as you. however when he told his doctor about it the doctor put him to another medication.
don't quit taking it all by yourself, leaving it so suddenly can cause worse side-effects. i completely agree with Jenna, notify your doctor asap.
i hope you'll get better soon!
   
  (#5 (permalink)) Old
purplemask Offline
Member
Average Joe
***
 
purplemask's Avatar
 
Name: Regina
Age: 28
Gender: Female

Posts: 102
Join Date: May 11th 2009

Re: If you have taken CYMBALTA - August 7th 2010, 12:06 AM

thank you everyone, i'm going to call my doctor in the morning
   
  (#6 (permalink)) Old
Nightblood. Offline
jus drein jus daun
I've been here a while
********
 
Nightblood.'s Avatar
 
Gender: She/Her
Location: United States

Posts: 1,829
Blog Entries: 37
Join Date: January 11th 2009

Re: If you have taken CYMBALTA - August 7th 2010, 12:29 AM

I agree, especially since I've seen commercials for it and they all say to call asap if you have the increased suicidal thoughts, as this is apparently pretty common.



"We all have battle scars, Finn. Suck it up and build a brace for yours."
   
Closed Thread

Bookmarks

Tags
cymbalta

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.